Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Corrigendum to ``The classical Artin approximation theorems''


Author: Herwig Hauser
Journal: Bull. Amer. Math. Soc. 55 (2018), 289-293
DOI: https://doi.org/10.1090/bull/1606
Published electronically: December 15, 2017
Original Article: Bull. Amer. Math. Soc. 54 (2017), 595-633.
Full-text PDF


Additional Information

Herwig Hauser
Affiliation: Faculty of Mathematics, University of Vienna, Austria
Email: herwig.hauser@univie.ac.at

DOI: https://doi.org/10.1090/bull/1606
Received by editor(s): July 17, 2017
Published electronically: December 15, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society